MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 110/6 GREY TCAP

AUTOSOFT 90; INSET II 110/6 GREY TCAP
Lot Number 5257651
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that she changed her supplies at night and the next day, she woke up with high blood glucose level.She tried to give herself a bolus through her pump, but it did not go through due to a bent cannula.Subsequently, she went to the emergency room with diabetic ketoacidosis and blood glucose level was at 470 mg/dl upon arrival.Her level of ketones was identified to be dangerous/ life threatening by a healthcare professional.In the emergency room, her blood tests were performed, and she was given insulin through intravenous drip.She stayed there for a couple of hours and thereafter, she was admitted to the hospital on (b)(6) 2019.As corrective treatment, she received insulin and fluids via intravenous drips in the hospital, which resolved the issue.Additionally, her blood tests were performed.The infusion set had been in use for less than a day.The patient was released from the hospital on (b)(6) 2019.There was no permanent damage to the patient.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information was available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 110/6 GREY TCAP
MDR Report Key8762231
Report Number3003442380-2019-01601
Device Sequence Number2637522
Product Code FPA
UDI-Device Identifier05705244014336
UDI-Public05705244014336
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date10/01/2021
Device Lot Number5257651
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2019
Initial Report FDA Received Date07/04/2019
Patient Sequence Number1